# SDR UALA2011012800474

- Difficulty date: January 27, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 78,912 hours, 12,728 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT ABOVE DOOR 2R TURNS ON & OFF BY ITSELF. EMERGENCY LIGHT 2R FLICKERING ON AND OFF.  REPLACED BATTERY M1556 IAW MM AND ACCOMPLISHED BATTERY TEST IAW MM. OPS TEST IAW MM. EMERGENCY LIGHT SYS OK, NO FAULTS FOUND.
